# SDR ASOA200900013

- Difficulty date: December 29, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 23,157 hours, 19,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD WEB AND CAP ANGLE HAS INDICATIONS NOTED AT L CAP ANGLE LBL 18 APPROX .4" IN LENGTH 70% FSH AND RT WEB WL 54.10, WL 58.70 WK 54.10 APPROX .3" AND .5" IN LENGTH 100% FSH ALL FAILED NDT INSP.  COMPLIED WITH REO 601R-53-41-260, REPAIRE TO PRESSURE BULKHEAD STRUCTURE AT FS 559 BL 23L TO 23R AND MAINTENANCE INSTRUCTION CARD TASK RJ2-53-1. COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260, REV C.
